淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-0707201116251100
中文論文名稱 由某些特殊函數所建構的正線性算子暨一些差分方程之研究
英文論文名稱 Certain Positive Linear Operators Constructed by Some Special Functions and Some Difference Equations
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 99
學期 2
出版年 100
研究生中文姓名 蔡育典
研究生英文姓名 Yu-Dian Tasi
學號 697190162
學位類別 碩士
語文別 中文
口試日期 2010-06-17
論文頁數 28頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-王牧民
中文關鍵字 差分方程式 
英文關鍵字 Difference Equations 
學科別分類 學科別自然科學數學
中文摘要 我們主要是研究下列型態的差分方程式有界解和無界解的存在性及行為。
a_(n)=a_(n+1)-c_(n){[a_(n+1)]^2-S^2}
,其中{c_(n)}是已知數列,n≧1。
我們得知當正項級數sum_{n=1}^infinity c_(n)收斂,則有有界解存在,且皆為單調。
而正項級數sum_{n=1}^infinity c_(n)發散,則沒有無界解。
最後我們討論當sum_{n=1}^infinity c_(n)不是正項級數時,解的存在及行為。
英文摘要 For sequence , {c_(n)}, we consider the following difference equation.
a_(n)=a_(n+1)-c_(n){[a_(n+1)]^2-S^2}.
We will apply the method of backward induction to establish the existence, the uniqueness and behavior of the solution under certain conditions.
We know that the difference equation has bounded monotone solution if the positive series sum_{n=1}^infinity c_(n) is convergent.
However, the difference equation has no unbounded solution if the positive series sum_{n=1}^infinity c_(n) is divergent.
Finally, we consider the existence, the uniqueness and behavior of the solution of the difference equation under sum_{n=1}^infinity c_(n) is not positive series.
論文目次 第一章 正線性算子
1.1簡介..................................1
1.2正確的證明............................2
第二章 差分方程式
2.1簡介..................................7
2.2非明顯解的存在性及其行為..............9
2.3無界解的研究.........................18
2.4討論.................................22

參考文獻.........................................28
參考文獻 參考文獻:
[1] Chen, kung-Yu, 第六屆海峽兩岸數學研討會(北京大學 2009).
[2] Chow Y.S. On a Difference Equation with Last Conditions. Differential equations and control theory (Wuhan, 1994), 11-14, Lecture Notes in Pure and Appl. Math.,176,Dekker, New York, (1996).
[3] Earl D. Rainville,Special Functions, Macmillan Company, New York, 1971.
[4] Esra Erkuş, Oktay Duman, A Korvkin type approximation theorem in statistical sense, Stud. Sci. Math. Hungar. 43, 285-294 (2006).
[5] Huang Jei, Some Difference Equations with Last Conditions (2008).
[6] P.P. Korovkin, Linear operators and approximation theory, Hindustan Publ. Corp. (1960) (In Russian).
[7] P.P. Korovkin, On convergence of linear positive operators in the space of continuous functions, Dokl. Akad. Nauk. SSSR , 90 (1953) pp. 961-964 (In Russian).
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-07-26公開。
  • 同意授權瀏覽/列印電子全文服務,於2011-07-26起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信